# SDR SWAA2014012124386

- Difficulty date: January 12, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 992345325
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING BARREL KEEL BEAM LT SIDE INTERIOR ANGLE CRACKED AT BS 696.  R & R  ANGLE IAW SRM & DRAWING.
